# SDR UPS06146767

- Difficulty date: April 29, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE ENTRY DOOR HAS MULTIPLE LAMPS INOP.  RELAMPED EMERGENCY EXIT LIGHTS ABOVE ENTRY DOOR.  OPS CKS GOOD IAW MM 33-51-13-4.
